MAUDE Adverse Event Report: COHERENT FLEXIVA (TM) TRACTIP HIGH POWER SINGLE-USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

COHERENT FLEXIVA (TM) TRACTIP HIGH POWER SINGLE-USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number 840-396
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.However, media analysis was provided, and it was possible to confirm that the pouch of the device opened.The device history review (dhr) confirmed that the device met all material, assembly and performance specifications.The device did not return for proper analysis; therefore, the root cause cannot be determined.Since the investigation findings do not lead to a clear conclusion about the cause of the reported event, an investigation conclusion code of cause not established was selected as the most probable cause for the complaint.
 
Event or Problem Description
It was reported that during the procedure, the bottom of the sterile packaging was not sealed.The procedure was completed with another device with no patient complications.

Brand Name
FLEXIVA (TM) TRACTIP HIGH POWER SINGLE-USE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
COHERENT
32 hampshire rd
salem NH 03079
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork CA T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18360872
Report Number2124215-2023-71438
Device Sequence Number12695469
Product Code GEX
UDI-Device Identifier08714729808176
UDI-Public08714729808176
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K110685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2024
Device Model Number840-396
Device Catalogue Number840-396
Device Lot NumberM0068403961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown